# SDR MASA2010082700930

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,125 hours, 11,397 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY DOOR CAUTION INTERMITTENT.  MX ADJUSTED PX42 SENSOR, OPS NORMAL.
